MathSciNet Relay Station
MathSciNet bibliographic data
MR2047078 65N30 (26D15 35J55 74S05)
Brenner, Susanne C. Korn's inequalities for piecewise $H^1$ vector fields. Math. Comp. 73 (2004), no. 247, 1067–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement